# SDR CA981230051

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Pwa JT9D7F
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED BY TOWER, FOUND RECAP ON RUNWAY AFTER DEPARTURE, AIRCRAFT RETURNED AND FOUND NR 6 TIRE BLOWN, CHANGED TIRE AND AXLE MATE.
